# SDR YENA20160807688

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 15,969 hours, 10,281 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2579, AIR RETURN. DURING FLIGHT, CREW RECEIVED LT EMERGENCY DOOR OPEN MESSAGE.  FOUND LATCH ROLLERS TO BE STIFF AND MAKING THE DOOR LATCH MECHANISM SPONGY. CLEANED & LUBED LATCH ROLLERS.  OPS TEST NORMAL OF DOOR AND LATCH MECHANISM NOW HAS A FIRM LATCHING.
